A partial oracle for uniformity statistics

Patel, K. and Hierons, R.M. orcid.org/0000-0002-4771-1446 (2019) A partial oracle for uniformity statistics. Software Quality Journal, 27 (4). pp. 1419-1447. ISSN 0963-9314



Copyright, Publisher and Additional Information: © 2019 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Uniformity Statistics; Oracle Problem; Non-testable Systems; Metamorphic Testing; Regression Model based Metamorphic Relation; Metamorphic Relation
  • Accepted: 5 July 2019
  • Published (online): 20 August 2019
  • Published: December 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Funding Information:
FunderGrant number
Engineering and Physical Science Research Council (EPSRC) EP/P006116/1
Depositing User: Symplectic Sheffield
Date Deposited: 23 Jul 2019 10:50
Last Modified: 07 Dec 2021 14:56
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11219-019-09459-0